# SDR 96FDEA01648

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 6521750513
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0407 029, CORROSION ON NR 2 K-FLAP BULLNOSE O/B BONDING JUMPER AND LOWER ATTACH POINT.  *S/D*  REMOVED CORROSION AND REPAIRED NR 2 K-FLAP BULLNOSE O/B BONDING JUMPER ATTACHMENT POINTS IAW FEDEX SRM 57-50-3 AND FEDEX SR 27-57-010.
